International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 15, Pages 799-805

On Cauchy problems for fuzzy differential equations

D. N. Georgiou1 and I. E. Kougias2

1Department of Mathematics, Faculty of Sciences, University of Patras, Patras 26500, Greece
2Department of Accounting, School of Business Administration and Economics, Technological Educational Institute of Epirus, Preveza 48100, Greece

Received 25 February 2002

Copyright © 2004 D. N. Georgiou and I. E. Kougias. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Existence and uniqueness theorems are proved for Cauchy problems of second-order fuzzy differential equations.